# SDR FDEA200908263104

- Difficulty date: August 26, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 740, LBL 45 TO LBL 62, HAS AREAS OF CORROSION REMOVED FLOORBEAM SEC, FABRICATED A NEW WITH MATERIAL PN 7075-T6- .071C,   FABED ANGLES ON MAE TRAVELER NR T9/800801,TR NR T9/800802, INSTALLED  ALL REPAIR PARTS STA 740, LBL 45 TO LBL 62.  REPAIR NR 3, CAT A. (MAYOR ALTERATION)
